Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor twitching--serious or just irritating? butternut

Posted by sowhysosad on May 25, 2009, at 5:40:59

In reply to effexor twitching--serious or just irritating?, posted by butternut on May 24, 2009, at 21:16:14

Mention it to your doc by all means, but I wouldn't worry too much about it.

Twitches and myoclonic jerks are common on all serotonergic meds and rarely turn into anything more sinister. Just depends whether they're tolerable for you I guess.

> After about a month on Effexor XR, 75mg, I am starting to have muscle twitches. It started to occur at night before sleep, but it is now occurring whenever I am relaxed (e.g., watching movie, reading). I've had a few other side effects that have subsided. This twitching is different because it has just developed in the past week or so.
>
> I am going to talk to the doctor about it, but I want to hear your voices of experience: Should I be worried that I'm getting a permanent movement disorder? Or is this more likely a harmless side effect? Will it go away over time?
>
> I am clenching my jaw a lot also, but I have done this on all of my previous SSRIs.
>
> I like the effexor because it is working well on my major depression/anxiety. After having zoloft poop out, I've tried lexapro and prozac which never really helped much. Effexor seems to be helping quite a bit.
>
> Thank you for your input!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sowhysosad thread:897519
URL: http://www.dr-bob.org/babble/20090524/msgs/897558.html